ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О некоторых предельных множествах гармонических функций

Берберян, С. Л. (2011) О некоторых предельных множествах гармонических функций. ՀՀ ԳԱԱ Զեկույցներ, 111 (1). pp. 7-14. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1842Kb

Item Type:Article
Additional Information:Հարմոնիկ ֆունկցիաների որոշ սահմանային բազմությունների մասին / Ս. Լ. Բերբերյան։ About Some Harmonic Functions Cluster Sets / S. L. Berberyan.
Uncontrolled Keywords:гармонические функции, нормальные функции, неевклидовое расстояние, предельные множества, угловой предел
Subjects:Q Science > QA Mathematics
ID Code:5123
Deposited By:NAS Reports
Deposited On:22 Feb 2013 09:32
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page